# SDR A6WA2019110546973

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 39,240 hours, 37,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R32208155
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128 POST AT LEFT BL18 IS CRACKED IN THE O/B RADIUS.  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED FS409+128 POST IAW REO 601R-53-41-889 REV-D.
